Q:

Is it possible to be allergic to ibuprofen?

A:

Quick Answer

It is possible for a person to be allergic to ibuprofen and other over-the-counter pain relievers, as stated by Mayo Clinic. Symptoms of an allergic reaction vary greatly.

Continue Reading
Is it possible to be allergic to ibuprofen?
Credit: Tim Sackton CC-BY-SA 2.0

Full Answer

Mild allergic reaction symptoms include hives, itchy skin, a red nose and a runny nose. More severe symptoms are shortness of breath, swelling of the face and anaphylaxis. Allergic reactions usually present themselves within a few hours after the medication is ingested. It is advised to contact a doctor in the event of an allergic reaction. Those experiencing shortness of breath or a swelling of the lips, tongue or face should seek emergency help, as they are facing a potentially life-threatening situation.

Learn more about Allergies
Sources:

Related Questions

Explore